# SDR 2007UALA03668

- Difficulty date: September 11, 2007
- Submitted: September 15, 2007
- Operation: Air carrier
- Aircraft: N928UA
- Make and model: Boeing 737522
- Aircraft serial: 26651
- Aircraft time: 42,234 hours, 30,441 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT, AFT FRAME CRACKED AT INBOARD RADIUS ABOVE LOWER STOP FITTING AND IN WEB INBOARD OF FITTING AT UPPER BOLT.  MAJOR REPAIR ACCOMPLISHED:  FABRICATED & INSTALLED EXTERNAL NESTED ANGLE & FILLER REPAIR.
